# SDR HEEA072512

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- Aircraft time: 11,240 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 50501008380401
- Condition: Leaking
- Location: Oil Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAKING FROM TRANSMISSION OIL PUMP DRIVE SHAFT SEAL. REPLACED TRANSMISSION OIL PUMP.
